# SDR DALA2025121909249

- Difficulty date: December 12, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 98,572 hours, 17,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CLEAR EMERGENCY LIGHTS ON THE LT OVERHEAD AISLE BY SEAT 8B, 9B, & BY MID GALLEY ARE INOPERATIVE.   T/S IAW WDM 33-51.  FOUND EMERGENCY BATTERY PACK AT FAULT. R & R M7235  BATTERY PACK IAW AMM 33-51 .  OPS CHKD NORMAL.  (7788380)
